# SDR QXEA0201707

- Difficulty date: October 6, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 2,630 hours, 3,152 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - LT ENGINE NACELLE LOWER FRAME IS CRACKED.  REPAIRED IAW HORIZON AIR EA 6-71-59 AND WVAC EO DH8S-71-0590.
